# SDR AALA202305122044

- Difficulty date: March 16, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION ACTUATOR ANCHORAGE FITTING BETWEEN WS 70 AND WS 141, BETWEEN RIB 2 AND 3. REPAIRED ANCHORAGE FITTING PER EA 343866 AND SRM 57-26-13-300-008.
